×

zbMATH — the first resource for mathematics

The existence and uniqueness of positive periodic solutions of Nicholson-type delay systems. (English) Zbl 1231.34119
Summary: We are concerned with a class of Nicholson blowfly systems with multiple time-varying delays. By applying the method of the Lyapunov functional, some criteria are established for the existence and uniqueness of positive periodic solutions of the system. Moreover, an example is given to illustrate the main results.

MSC:
34K13 Periodic solutions to functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Li, Y.; Kuang, Y., Periodic solutions of periodic delay lotka – volterra equations and systems, J. math. anal. appl., 255, 260-280, (2001) · Zbl 1024.34062
[2] Kuang, Y., Delay differential equations with applications in population dynamics, (1993), Academic Press New York · Zbl 0777.34002
[3] Ahmad, S.; Stamova, I.M., Almost necessary and sufficient conditions for survival of species, Nonlinear analysis RWA, 5, 219-229, (2004) · Zbl 1080.34035
[4] Yoshizawa, T., ()
[5] Ou, C.X., Anti-periodic solutions for high-order Hopfield neural networks, Comput. math. appl., 56, 7, 1838-1844, (2008) · Zbl 1152.34378
[6] Chen, Y., Periodic solutions of delayed periodic nicholson’s blowflies models, Can. appl. math. Q., 11, 23-28, (2003) · Zbl 1093.34554
[7] Saker, S.; Agarwal, S., Oscillation and global attractivity in a periodic nicholson’s blowflies model, Math. comput. modeling, 35, 7-8, 719-731, (2002) · Zbl 1012.34067
[8] Li, Jingwen; Du, Chaoxiong, Existence of positive periodic solutions for a generalized nicholson’s blowflies model, J. comput. appl. math., 221, 226-233, (2008) · Zbl 1147.92031
[9] Chen, W.; Liu, B., Positive almost periodic solution for a class of nicholson’s blowflies model with multiple time-varying delays, J. comput. appl. math., 235, 2090-2097, (2011) · Zbl 1207.92042
[10] Berezansky, L.; Idels, L.; Troib, L., Global dynamics of Nicholson-type delay systems with applications, Nonlinear analysis RWA, 12, 1, 436-445, (2011) · Zbl 1208.34120
[11] Wang, Wentao; Wang, Lijuan; Chen, Wei, Existence and exponential stability of positive almost periodic solution for Nicholson-type delay systems, Nonlinear analysis RWA, 12, 1938-1949, (2011) · Zbl 1232.34111
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.